# SDR UPS97425071

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER V1 ON TAKEOFF ROLL FIRE BELL WENT OFF BRIEFLY.  AT ALTITUDE NR 1 A LOOP FAILED THE FIRE TEST.  REFER TO LOG PAGE NR 996478.  NR 1 ENGINE NACELLE B LOOP SELECTED.  THE NR 1 A LOOP NACELLE INDICATOR CONTINUOUSLY JUMPED BETWEEN - 4 AND 8.  FOUND LOOSE CONNECTION ON OUTBD SIDE OF ENG RESECURED OPS CK GOOD PER M/M 26-00 THIS CLEARS DEFERAL M141523 PLACARD REMOVED .
